| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported during an intraocular lens implant procedure, a thread may have been on or attached to the iol.It was implanted with the lens and then removed in the same procedure.Iol remains implanted.There was a minor delay in the procedure which was found not significant by the surgeon.No patient harm reported.Additional information has been requested.